# SDR CALA0700525

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 737-300
- Aircraft serial: 23586
- Aircraft time: 59,006 hours, 30,408 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65448106
- Part serial: DA3935
- Condition: Inoperative
- Location: Lt Mlg Uplock
- Part time: 60,665 hours, 31,427 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LEFT MLG DID NOT INDICATE DOWN & LOCKED WHEN GEAR WAS EXTENDED ON APPROACH TO IAH.  MANUAL EXTENSION WAS PERFORMED AND YAW  WAS FELT WHEN LEFT MAIN EXTENDED.  THE GEAR INDICATED 3 GREEN AND LANDING WAS NORMAL.  THE GEAR WAS SWUNG SEVERAL TIMES WITH NO FAULTS NOTED.  THE LEFT MAIN GEAR UPLOCK ACTUATOR WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE IAW M/M 32-32-41.  OPERATIONAL CHECKS WERE GOOD.
